EconPapers    
Economics at your fingertips  
 

On set-valued optimization problems with variable ordering structure

Marius Durea (), Radu Strugariu () and Christiane Tammer ()

Journal of Global Optimization, 2015, vol. 61, issue 4, 745-767

Abstract: In this paper we introduce and investigate an optimality concept for set-valued optimization problems with variable ordering structure. In our approach, the ordering structure is governed by a set-valued map acting between the same spaces as the objective multifunction. Necessary optimality conditions for the proposed problem are derived in terms of Bouligand and Mordukhovich generalized differentiation objects. Copyright Springer Science+Business Media New York 2015

Keywords: Nondomination property; Pareto optimization; Variable ordering structure; Openness for sum-multifunction; Necessary optimality conditions; 90C30; 49J52; 49J53 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-014-0207-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:61:y:2015:i:4:p:745-767

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-014-0207-x

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:61:y:2015:i:4:p:745-767